MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR SPECIAL DEVICE UNITIZED PROGRA; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR SPECIAL DEVICE UNITIZED PROGRA; CHPV WITH SG
Catalog Number NS9008
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (ns9008) was implanted via ventriculoperitoneal (vp) shunt on (b)(6) 2019 with unknown setting.On (b)(6) 2023, the patient presented with disorientation and an x-ray was performed.Underdrainage and slit-like ventricle were observed.Due to the set pressure could not be changed, the valve was removed and replaced on (b)(6) 2023.The patient is in the follow- up.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h10 the hakim valve (id ns9008) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint could be due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
SPECIAL DEVICE UNITIZED PROGRA
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17776326
Report Number3013886523-2023-00321
Device Sequence Number7750362
Product Code JXG
UDI-Device Identifier10381780535775
UDI-Public10381780535775
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS9008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown